MathSciNet Relay Station
MathSciNet bibliographic data
MR572669 (83j:65062a) 65J10 (47A50 47E05)
Locker, John; Prenter, P. M. Regularization with differential operators. I. General theory. J. Math. Anal. Appl. 74 (1980), no. 2, 504–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement